# SDR BJNA96302

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK IW MM 33-51-41.  OPS CHECK GOOD.  (X)
